HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.16 (2003) >

 
Title :The convergence of equi-uniform approximation processes of integral operators in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-2003
Abstract :We consider the convergence of equi-uniform approximation processes of integral operators in Banach spaces. Applications are presented of various summation processes, interpolation type operators and convolution type operators, and furthermore several concrete examples of approximating operators are also provided.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15927
Citation :Ryukyu mathematical journal Vol.16 p.79 -111
Appears in Collections:Vol.16 (2003)

Files in This Item:

File Description SizeFormat
Vol16p079.pdf7957KbAdobe PDFView/Open